# SDR CALA2009090800531

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 38,379 hours, 20,000 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 5072813010101
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL QUANTITY INDICATOR SYSTEM (FQIS) SHIELD BRAIDING BROKEN AT JET PUMP.  REMOVED AND REPLACED FQIS HARNESS M1732 PER 28-41-45-404-025, OPS CHECKS GOOD.
